Communications in Computer and Information Science. Springer Verlag. Том 800. 2017. С. 28-41
In the present paper we develop a method for solving the problem of the asymptotic behavior of solutions of control systems governed by some classes of differential inclusions. More precisely, we define a generalized guiding function along a given function for differential inclusions with convex and non-convex right-hand sides and apply it to the study of the asymptotic behavior of their solutions. © 2017.